Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 106, NWS Springfield, MO

December 26, 20155 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Dec 26, 2015, 1:54 PM CST for 5 counties in Missouri. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 26, 2015, 1:54 PM CST (19:54 UTC)
Expired
Dec 26, 2015, 7:00 PM CST
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Camden County, MO, Dallas County, MO, Hickory County, MO, Miller County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 114 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 26, 2:05 PM CSTHEAVY RAIN 36 Sw Louisburg, MORAINFALL OF 3.00 INCHES REPORTED.
Dec 26, 4:27 PM CSTFLASH FLOOD4 Sw Eldon, MOHIGHWAY Z WAS CLOSED DUE TO FLOODING.
Dec 26, 4:30 PM CSTFLASH FLOOD2 Ne Goodson, MOROUTE P NORTH OF HALFWAY...WHERE IT CROSSES LINDELY CREEK IS FLOODED AND IMPASSABLE.
Dec 26, 6:40 PM CSTFLASH FLOOD1 E Flemington, MOCOUNTY ROAD V CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 153 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 478 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
433 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
478 m²/s²
0-3 km storm-relative helicity
446 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WGUS53 KSGF 261954
FFWSGF
MOC029-059-085-131-167-270100-
/O.NEW.KSGF.FF.W.0106.151226T1954Z-151227T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DALLAS COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHERN POLK COUNTY IN SOUTHWESTERN MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  CAMDEN COUNTY IN CENTRAL MISSOURI...

* UNTIL 700 PM CST
    
* AT 153 PM CST...DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF
  RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY.

* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
  LOCATIONS IN THE WARNING INCLUDE...
  BOLIVAR...                        POMME DE TERRE STATE PARK...
  LAKE OF THE OZARKS STATE PARK...  HA HA TONKA STATE PARK...
  ELDON...                          OSAGE BEACH...
  CAMDENTON...                      VILLAGE OF FOUR SEASONS...
  LAKE OZARK...                     PITTSBURG...
  HUMANSVILLE...                    IBERIA...
  POLK...                           FAIR PLAY...
  HERMITAGE...                      SUNRISE BEACH...
  URBANA...                         SAINT ELIZABETH...
  ST. ELIZABETH...                  MACKS CREEK...

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK...
ROUTE AA AT THE POMME DE TERRE EAST OF BOLIVAR...
ROUTE V AT WEAUBLEAU CREEK EAST OF FLEMINGTON...
ROUTE P...2 MILES SOUTH OF HIGHWAY 64...
AND ROUTE HH IN TUSCUMBIA. 

ADDITIONAL RAINFALL AMOUNTS OF FROM 3 TO 5 INCHES ARE POSSIBLE
ACROSS THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3842 9241 3834 9240 3833 9219 3803 9219
      3802 9240 3795 9241 3787 9261 3789 9263
      3789 9285 3778 9286 3749 9360 3781 9361
      3807 9317 3806 9307 3822 9270 3833 9269
      3835 9267 3835 9263 3842 9262

$$

HATCH
1 follow-up statement
517 
WGUS73 KSGF 262116
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CST SAT DEC 26 2015

MOC029-059-085-131-167-270100-
/O.CON.KSGF.FF.W.0106.000000T0000Z-151227T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS MO-POLK MO-MILLER MO-HICKORY MO-CAMDEN MO-
316 PM CST SAT DEC 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHERN DALLAS...NORTHERN POLK...MILLER...HICKORY AND CAMDEN
COUNTIES...

AT 316 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...
BOLIVAR...                        POMME DE TERRE STATE PARK...
LAKE OF THE OZARKS STATE PARK...  HA HA TONKA STATE PARK...
ELDON...                          OSAGE BEACH...
CAMDENTON...                      VILLAGE OF FOUR SEASONS...
LAKE OZARK...                     PITTSBURG...
HUMANSVILLE...                    IBERIA...
POLK...                           FAIR PLAY...
HERMITAGE...                      SUNRISE BEACH...
URBANA...                         SAINT ELIZABETH...
ST. ELIZABETH...                  MACKS CREEK...

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK...
ROUTE AA AT THE POMME DE TERRE EAST OF BOLIVAR...
ROUTE V AT WEAUBLEAU CREEK EAST OF FLEMINGTON...
ROUTE P...2 MILES SOUTH OF HIGHWAY 64...
AND ROUTE HH IN TUSCUMBIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3842 9241 3834 9240 3833 9219 3803 9219
      3802 9240 3795 9241 3787 9261 3789 9263
      3789 9285 3778 9286 3749 9360 3781 9361
      3807 9317 3806 9307 3822 9270 3833 9269
      3835 9267 3835 9263 3842 9262

$$

HATCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 26, 11:17 AM CST, 2 hours 37 minutes earlier.

Area forecast discussion, Dec 26, 11:17 AM CST, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
1117 AM CST SAT DEC 26 2015

.SHORT TERM...(Today through Monday)
Issued at 0248 AM CST SAT DEC 26 2015

Today...

Scattered showers and thunderstorms are starting to develop on
radar early this morning. Rain and scattered thunderstorms will
continue to expand in coverage through the morning hours today, as
isentropic ascent increases along and north of a warm front
lifting into the region. This front should reach roughly I-44 by
this afternoon, and then remain in place across the southern
portions of the forecast area through the day tomorrow.

Today will feature two primary forecast concerns--heavy rain and a
marginal to slight risk for severe thunderstorms. Precipitation
should remain somewhat showery/scattered in nature early this
morning, gradually filling in and becoming more organized and
widespread during the daytime hours. It appears that the heaviest
area of rainfall may be a fairly narrow band focused directly
along and just south of the front, where a strong frontogenetical
circulation will add significant lift to the synoptic scale
isentropic ascent. Much like a heavy banded snowfall event, the
exact location of this band may not be evident until about the
time that it forms. Given that it will likely form along or around
the spine of the Ozark Plateau (which runs from Cassville to
Springfield to Mountain Grove to Salem), a 20-30 mile difference
north or south will have significant impact on where the runoff
from the rain eventually flows, with anything that falls north of
the Plateau draining north toward the Missouri River, and anything
south draining toward the White River Valley. Obviously, this
will have significant impacts on our river forecasts.

At this time, it appears that 1 to 2 inches of rain may fall by
sundown tonight, with the heaviest rain still to come overnight
tonight into Sunday morning.

As far as today's severe weather threat, the potential should be
maximized across far southern Missouri, south of US 60. Surface
dewpoints will likely increase into the low 60s over this area,
and while mid level lapse rates will be mediocre, enough
instability may exist to result in a few strong to severe
thunderstorms. Strong deep layer shear would support perhaps a few
low topped supercells or line segments moving toward the
northeast. Marginally severe winds and a weak spin up tornado or
two are the primary threats with any stronger thunderstorms.

Tonight...

Instability should wane a bit this evening, though at least
scattered thunderstorms will remain possible over southern
Missouri. The bigger issue will be a further uptick in rain
intensity along the front, as a nocturnal increase in the low
level jet adds further lift and moisture flux to the equation. At
this time, it appears that rainfall amounts overnight could
approach or perhaps exceed 3 inches just north of I-44. As stated
above, the exact location of that band is subject to a bit of
change north or south over time.

Sunday and Sunday Night...

On Sunday, the frontal boundary should begin to slowly sag south
into far southern Missouri or northern Arkansas. Heavy rain will
continue across much of the area, though the heaviest amounts
should be focused along and south of US 60, closer to the front.
North of the front, northeast winds will increase substantially
through the day Sunday as the pressure gradient tightens across
the area. Temperatures will also fall into the upper 30s or low
40s, making things particularly unpleasant. Winds on Sunday may
approach Advisory criteria over western Missouri and southeastern
Kansas. Moderate to at times heavy rain will continue Sunday
night, as the surface and upper level low finally begin to
approach the region.

Monday...

Things should finally start to wind down on Monday as both the
surface and upper level lows lift across the region. Rain will
begin to decrease in intensity Monday, with much colder air
advecting into the area during the afternoon (temps will likely
fall through much of the afternoon). We may begin to see rain mix
with a bit of snow during the latter portion of the day Monday,
though anything that falls should be quite light, with no
significant accumulations expected.

.LONG TERM...(Monday Night through Friday)
Issued at 0248 AM CST SAT DEC 26 2015

Any lingering flurries should end Monday night, as temperatures
fall into the 20s. Tuesday should be dry with seasonable
temperatures.

A quick hitting system is then expected to move through the area
Wednesday, bringing with it a few snow showers. Amounts look to be
light, and with surface temperatures still expected to be above
freezing, little to no accumulation is expected.

New Years Eve and New Years Day look to be quiet across the
region, with temperatures just a bit below normal.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1108 AM CST SAT DEC 26 2015

IFR/LIFR conditions will persist through much of the period. Broad
southwest flow aloft with good difluent flow along with a frontal
boundary draped over the area will provide the region with
significant synoptic scale lift and continuous periods of heavy
rain. Initially, thunderstorms will accompany the heavy rain
before becoming predominantly steady moderate to heavy rain on the
cooler side of the front. The pressure gradient will continue to
tighten with the approach of the main low and will see surface
gustiness out of the north-northeast behind the front and
southeast to south ahead of the front.

&&

.HYDROLOGY...
Issued at 0248 AM CST SAT DEC 26 2015

As stated above, a significant flood event looks to unfold across
the area this weekend. Storm total rainfall amounts of 4-8 inches
are expected for the area, with the heaviest rain centered
generally along the I-44 corridor.

In addition to the obvious flash flood threat, nearly all river
forecast points are currently expected to reach flood stage, with
many exceeding moderate flood stage. Based on current rainfall
forecasts, several points are expected to exceed major flood
stage, with a few approaching record stage. For portions of
southern and southwestern Missouri, this event may exceed the
Spring 2008 and 2011 floods.

Those monitoring river stages and forecasts should keep in mind
that current forecasts are based on forecast rainfall, and any
slight shift in location and/or amount could result in changes to
the river forecast. That said, confidence is well above normal
that enough rain will fall to result in significant flooding in
many locations.

&&

.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Monday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Monday morning for KSZ073-097-101.

&&

SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Lindenberg
HYDROLOGY...Boxell
Hazardous weather outlook, Dec 26, 1:36 PM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
136 PM CST SAT DEC 26 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271945-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
136 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  A SIGNIFICANT FLOOD EVENT IS EXPECTED TO UNFOLD ACROSS THE
  REGION TODAY THROUGH MONDAY. HEAVY RAIN WILL CONTINUE TO EXPAND
  ACROSS THE OUTLOOK AREA TODAY...WITH THE HEAVIEST TOTALS
  FOCUSED ALONG THE INTERSTATE 44 CORRIDOR. SIGNIFICANT FLASH
  FLOODING AND RIVER FLOODING IS EXPECTED...ESPECIALLY STARTING
  LATER TODAY INTO TONIGHT. AREAS THAT DO NOT NORMALLY FLOOD
  COULD EXPERIENCE FLOODING DURING THIS EVENT. FOR SOME LOCATIONS
  ACROSS SOUTHERN AND SOUTHWESTERN MISSOURI...FLOODING COULD
  EXCEED THAT SEEN DURING THE SPRING 2008 AND 2011 FLOODS.

  IN ADDITION TO HEAVY RAIN...A FEW STRONG TO SEVERE
  THUNDERSTORMS WILL ALSO BE POSSIBLE TODAY...MAINLY OVER
  SOUTHERN MISSOURI. HAIL TO THE SIZE OF QUARTERS...WIND GUSTS TO
  60 MPH...AND A BRIEF SPIN UP TORNADO OR TWO WILL BE POSSIBLE.
  THE SEVERE WEATHER THREAT WILL BE CONDITIONAL ON THE AMOUNT OF
  INSTABILITY THAT CAN DEVELOP.

  NORTH TO NORTHEAST SURFACE WINDS WILL START TO GUST TO BETWEEN
  30 AND 35 MPH AFTER MIDNIGHT TONIGHT OVER FAR SOUTHEASTERN
  KANSAS AND WESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  HEAVY RAIN WILL CONTINUE SUNDAY AND SUNDAY NIGHT ACROSS MUCH OF
  THE REGION. STORM TOTAL RAINFALL AMOUNTS OF 4 TO 8 INCHES CAN
  BE EXPECTED...WITH THE HEAVIEST AMOUNTS ACROSS THE
  INTERSTATE 44 CORRIDOR. IN ADDITION TO FLASH FLOODING...MANY
  RIVERS ARE EXPECTED TO REACH AT LEAST MODERATE FLOOD STAGE BY
  SUNDAY...WITH SEVERAL RIVER POINTS REACHING MAJOR OR EVEN
  RECORD FLOOD STAGE. THOSE WITH INTERESTS ALONG OR NEAR AREA
  RIVERS ARE ENCOURAGED TO REMAIN ALERT FOR THE LATEST RIVER
  FORECASTS AND FLOOD WARNINGS.

  LIGHT SNOW MAY MIX IN WITH RAIN AS THIS STORM SYSTEM EXITS THE
  AREA MONDAY AND MONDAY NIGHT. NO WINTER WEATHER IMPACTS ARE
  EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Dec 26, 8:03 AM CST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 AM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     HAIL             5 WSW LOUISBURG         37.73N 93.22W
12/26/2015  E1.00 INCH       POLK               MO   PUBLIC

&&

BURCHFIELD
Special weather statement, Dec 26, 9:04 AM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 AM CST SAT DEC 26 2015

MOZ078-079-089-261545-
DADE MO-POLK MO-CEDAR MO-
904 AM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DADE...SOUTHEASTERN
CEDAR AND POLK COUNTIES UNTIL 945 AM CST...

AT 903 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GREENFIELD...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BOLIVAR...                        STOCKTON LAKE...
STOCKTON STATE PARK...            POMME DE TERRE LAKE...
GREENFIELD...                     HUMANSVILLE...
POLK...                           FAIR PLAY...
DADEVILLE...                      HALFWAY...
FLEMINGTON...                     SOUTH GREENFIELD...
ALDRICH...                        ARCOLA...
UMBER VIEW HEIGHTS...             MASTERS...
EUDORA...                         DUNNEGAN...
GOODSON...                        BEARCREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR STOCKTON LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3736 9385 3752 9396 3781 9358 3780 9326
      3758 9318
TIME...MOT...LOC 1503Z 234DEG 42KT 3747 9381

HATCH
Special weather statement, Dec 26, 9:08 AM CST, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 AM CST SAT DEC 26 2015

MOZ090>092-095-261545-
CHRISTIAN MO-WRIGHT MO-GREENE MO-WEBSTER MO-
908 AM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN...
WEBSTER...WESTERN WRIGHT AND SOUTHEASTERN GREENE COUNTIES UNTIL 945
AM CST...

AT 907 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OZARK...MOVING NORTHEAST AT 60 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
NIXA...                           OZARK...
MARSHFIELD...                     ROGERSVILLE...
STRAFFORD...                      SEYMOUR...
SPARTA...                         FREMONT HILLS...
FORDLAND...                       NIANGUA...
DUNCAN...                         DIGGINS...
ELKHEAD...                        LINDEN...
RADER...                          NORTHVIEW...
BRUNER...                         TURNERS...
OLDFIELD...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 89 AND 109.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3705 9329 3749 9290 3748 9260 3707 9268
      3707 9290 3701 9291 3695 9316
TIME...MOT...LOC 1507Z 227DEG 51KT 3705 9314

HATCH
Special weather statement, Dec 26, 10:18 AM CST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 AM CST SAT DEC 26 2015

MOZ070-071-082-083-261700-
PHELPS MO-DENT MO-PULASKI MO-TEXAS MO-
1018 AM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DENT...PHELPS...
NORTHWESTERN TEXAS AND SOUTHEASTERN PULASKI COUNTIES UNTIL 1100 AM
CST...

AT 1017 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF FORT LEONARD WOOD...MOVING NORTHEAST AT 60 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
ROLLA...                          FORT LEONARD WOOD...
ST. ROBERT...                     ST. JAMES...
DOOLITTLE...                      NEWBURG...
EDGAR SPRINGS...                  PLATO...
NORTHWYE...                       BEULAH...
ROBY...                           ANUTT...
DEVIL'S ELBOW...                  LECOMA...
LENOX...                          JEROME...
LAKE SPRING...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 162 AND 169...AND
BETWEEN MILE MARKERS 171 AND 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3746 9225 3764 9225 3766 9226 3800 9200
      3802 9159 3771 9159
TIME...MOT...LOC 1617Z 227DEG 51KT 3760 9223

HATCH
Special weather statement, Dec 26, 11:12 AM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 AM CST SAT DEC 26 2015

MOZ078-079-089-090-261800-
GREENE MO-DADE MO-POLK MO-CEDAR MO-
1112 AM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DADE...SOUTHEASTERN
CEDAR...NORTHWESTERN GREENE AND POLK COUNTIES UNTIL NOON CST...

AT 1112 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EVERTON...OR 7 MILES EAST OF GREENFIELD...MOVING NORTHEAST AT 50
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BOLIVAR...                        STOCKTON LAKE...
STOCKTON STATE PARK...            POMME DE TERRE LAKE...
ASH GROVE...                      HUMANSVILLE...
WALNUT GROVE...                   POLK...
FAIR PLAY...                      MORRISVILLE...
EVERTON...                        DADEVILLE...
HALFWAY...                        FLEMINGTON...
ALDRICH...                        MASTERS...
EUDORA...                         DUNNEGAN...
GOODSON...                        BEARCREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3729 9371 3739 9384 3782 9362 3780 9319
      3773 9319 3773 9318 3765 9317 3763 9318
      3728 9362
TIME...MOT...LOC 1712Z 206DEG 42KT 3739 9370

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 7:10 PM CSTRiver Flood WarningSGFVernon7 days
Dec 25, 7:10 PM CSTRiver Flood WarningSGFBates, Vernon9 days
Dec 25, 7:15 PM CSTRiver Flood WarningSGFPulaski5 days
Dec 25, 9:07 PM CSTRiver Flood WarningSGFMcDonald4 days
Dec 25, 9:07 PM CSTRiver Flood WarningSGFJasper5 days
Dec 25, 9:07 PM CSTRiver Flood WarningSGFJasper, Newton4 days
Dec 25, 9:07 PM CSTRiver Flood WarningSGFJasper5 days
Dec 26, 9:04 AM CSTSpecial Weather StatementSGFDade, Polk41 min
Dec 26, 9:08 AM CSTSpecial Weather StatementSGFWebster37 min
Dec 26, 10:18 AM CSTSpecial Weather StatementSGFPhelps42 min
Dec 26, 11:12 AM CSTSpecial Weather StatementSGFPolk48 min
Dec 26, 12:53 PM CSTFlash Flood WarningSGFLaclede, Phelps, Pulaski, Texas, Webster, Wright6 hr
Dec 26, 3:46 PM CSTSevere Thunderstorm WarningSGFBarry, McDonald44 min
Dec 26, 4:24 PM CSTSpecial Weather StatementSGFBarry36 min
Dec 26, 4:43 PM CSTFlash Flood WarningSGFBarry, Christian, Dade, Dallas, Greene, Lawrence and 5 more10 hr
Dec 26, 5:03 PM CSTSpecial Weather StatementSGFDallas, Greene, Laclede, Polk, Webster42 min
Dec 26, 5:24 PM CSTSpecial Weather StatementSGFBarry36 min
Dec 26, 5:30 PM CSTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald45 min
Dec 26, 5:45 PM CSTTornado WarningSGFBarry30 min

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.